# SDR N6WA20140720002

- Difficulty date: July 20, 2014
- Submitted: July 21, 2014
- Operation: Air carrier
- Aircraft: N340CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10062
- Aircraft time: 29,788 hours, 21,234 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Condition: Out Of Adjust
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LANDING GEAR DID NOT RETRACT ON CLIMB OUT.  ADJUSTED NLG WOW PROX SWITCHES PX03 & PX11 IAW AMM 32-61-05.  OPERATIONS CHECKED GOOD, NO DEFECTS NOTED.
